# SDR DALA2025050603466

- Difficulty date: May 2, 2025
- Submitted: May 6, 2025
- Operation: Air carrier
- Aircraft: N688DL
- Make and model: Boeing 757232
- Aircraft serial: 27587
- Aircraft time: 81,473 hours, 35,186 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 688 DOOR 3L "KNUCKLE KNOCKER" WILL NOT ENGAGE WHEN DOOR IS ARMED. CORRECTIVE ACTION: ADJUSTED 4L DOOR LINER IAW B757 AMM52-11. OP CHECK DOOR. KNUCKLE KNOCKER MOVES FREELY.(7025394)
